MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated architect tsh result on a patient.The following results were provided: on (b)(6) 2025, sid (b)(6) = tsh = 9.7737 uiu/ml; free t4 (ft4) = 13.64 pmol/l; free t3 (ft3) = 4.24 pmol/l (reference ranges: tsh: 0.35 - 4.94 uiu/ml; ft4: 9.01 - 19.05 pmol/l; ft3: 2.63 - 5.70 pmol/l).Repeat at another laboratory on (b)(6) 2025: tsh = 2.83 miu/l; ft4 = 14.0 pmol/l; ft3 = 4.4 pmol/l; anti-tpo = <28.0 u/ml (reference range used by this lab: tsh: 0.35 - 4.55 miu/l; ft4: 12.2 - 22.4 pmol/l; ft3: 3.5 - 6.0 pmol/l; anti-tpo: <60 u/ml.Repeated at a second lab: tsh = 1.5625 miu/l; ft4 = 13.30 pmol/l; ft3 = 3.38 pmol/l (reference ranges used by this lab: tsh: 0.35 - 4.44 miu/l; ft4: 9.01 - 19.05 pmol/l; ft3: 2.43 - 6.01 pmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated architect tsh result on a patient.The following results were provided: (b)(6) 2025 sid (b)(6) = tsh = 9.7737 uiu/ml; free t4 (ft4) = 13.64 pmol/l; free t3 (ft3) = 4.24 pmol/l.(reference ranges: tsh: 0.35 - 4.94 uiu/ml; ft4: 9.01 - 19.05 pmol/l; ft3: 2.63 - 5.70 pmol/l).Repeat at another laboratory on (b)(6) 2025: tsh = 2.83 miu/l; ft4 = 14.0 pmol/l; ft3 = 4.4 pmol/l; anti-tpo = <28.0 u/ml (reference range used by this lab: tsh: 0.35 - 4.55 miu/l; ft4: 12.2 - 22.4 pmol/l; ft3: 3.5 - 6.0 pmol/l; anti-tpo: <60 u/ml.Repeated at a second lab: tsh = 1.5625 miu/l; ft4 = 13.30 pmol/l; ft3 = 3.38 pmol/l (reference, ranges used by this lab: tsh: 0.35 - 4.44 miu/l; ft4: 9.01 - 19.05 pmol/l; ft3: 2.43 - 6.01 pmol/l , no impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause architect tsh reagent lot 72122ud00 identified an increase in complaint activity for this lot but there are no trends for the product related to patient results.Historical performance in the field of reagent lot using worldwide data was evaluated.The median population result for the lot is within established baselines and comparable with all other lots in the field and confirms no systemic issue for this lot.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lot.This review did not identify any non-conformances, potential non-conformances or deviations.A review of labeling concluded that the issue is sufficiently addressed.Based on our investigation no systemic issue or product deficiency of the architect tsh reagent lot 72122ud00 was identified.

Brand Name
ARCHITECT TSH
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23656271
Report Number3005094123-2025-00599
Device Sequence Number17349576
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public(01)00380740105969(17)260702(10)72122UD00
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2026
Device Catalogue Number07K62-35
Device Lot Number72122UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6).; ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6).
Patient SexUnknown